# SDR ASAA2019042729170

- Difficulty date: April 27, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,534 hours, 13,608 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1226400
- Part serial: YU029940
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 45,610 hours, 13,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEAK CHECK OF TBV REPLACEMENT FOUND LEFT VBV DRAIN 15DPM. LEAKING. GROUNDED - YES. REMOVED NR 2 ENG LEFT VBV ACTUATOR REF AMM 75-32-02-000-801-F0. 6. REPLACED NR 2 ENG LEFT VBV ACTUATOR REF AMM 75-32-02. OPS CHECK LEAK CHECK GOOD. ALL ALTERNATE DEACTIVATION PROCEDURES REVERSED. THIS CLEARS PLT SEAMC MARK NOTFIED.
